Annals of Statistics
- Ann. Statist.
- Volume 37, Number 4 (2009), 1906-1945.
Asymptotics for posterior hazards
An important issue in survival analysis is the investigation and the modeling of hazard rates. Within a Bayesian nonparametric framework, a natural and popular approach is to model hazard rates as kernel mixtures with respect to a completely random measure. In this paper we provide a comprehensive analysis of the asymptotic behavior of such models. We investigate consistency of the posterior distribution and derive fixed sample size central limit theorems for both linear and quadratic functionals of the posterior hazard rate. The general results are then specialized to various specific kernels and mixing measures yielding consistency under minimal conditions and neat central limit theorems for the distribution of functionals.
Ann. Statist., Volume 37, Number 4 (2009), 1906-1945.
First available in Project Euclid: 18 June 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
De Blasi, Pierpaolo; Peccati, Giovanni; Prünster, Igor. Asymptotics for posterior hazards. Ann. Statist. 37 (2009), no. 4, 1906--1945. doi:10.1214/08-AOS631. https://projecteuclid.org/euclid.aos/1245332836